# SDR CALA2025110911024

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 80,364 hours, 30,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO ISAP REPORT OF EXCESS GIRT MATERIAL AND TRIGGER CABLE HANGING OUT FROM BELOW SLIDE PACK.  INSPECTED 4 DOOR SLIDES. NO EXCESS GIRT MATERIAL FOUND AND TRIGGER CABLE NO VISIBLE. OK FOR SERVICE.
